Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 11, 2012, 5:13 PM EDT for Appling County, Wayne County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 11, 2012, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
Counties Appling County, GA, Wayne County, GA
The radar
The Charleston,SC radar (KCLX), 135 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
930
WWUS82 KJAX 112113
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT MON JUN 11 2012
GAZ134>136-112145-
APPLING-BACON-WAYNE-
513 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
SOUTHERN APPLING AND CENTRAL BACON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF SURRENCY TO 3 MILES NORTH OF BROADHURST...MOVING NORTHEAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SCREVEN...BROADHURST...GARDI...JESUP...SURRENCY...ODUM AND DOCTORTOWN
THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3187 8211 3183 8206 3182 8201 3179 8199
3180 8196 3177 8195 3176 8191 3173 8190
3168 8185 3166 8181 3159 8171 3153 8166
3143 8179 3159 8250 3188 8215
TIME...MOT...LOC 2113Z 238DEG 27KT 3162 8231 3153 8190
$$
TRABERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 11, 2:57 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 11, 2:57 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT MON JUN 11 2012 ...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL EXPECTED TONIGHT THROUGH WEDNESDAY... .SHORT TERM...NOW THROUGH THURSDAY... REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME. MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS. TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING. IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED. TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED. TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING. WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN IMPACTS. THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL AROUND 90 DEGREES. .LONG TERM...FRIDAY THROUGH MONDAY... WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90 DEGREES OVER INLAND AREAS. && .AVIATION... ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR CONDITIONS ARE EXPECTED OVERNIGHT. && .MARINE... EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING HEADLINE CRITERIA BY THURSDAY EVENING. RIP CURRENTS: LOW RISK TODAY AND TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 92 / 80 90 70 50 SSI 74 85 73 87 / 60 80 50 60 JAX 70 90 70 91 / 60 70 60 70 SGJ 72 87 72 87 / 30 60 60 60 GNV 69 90 70 92 / 60 60 60 70 OCF 70 91 71 92 / 50 40 30 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 PM EDT MON JUN 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-120838- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1205 PM EDT MON JUN 11 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE FLOODING PROBLEMS. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS INLAND NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY... WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND AS ONSHORE FLOW DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR YOUR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 11, 4:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT MON JUN 11 2012
GAZ132-133-149-112130-
ATKINSON-COFFEE-JEFF DAVIS-
438 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHWESTERN JEFF DAVIS...ATKINSON AND COFFEE COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF WILLACOOCHEE TO 4 MILES SOUTHWEST OF WILLACOOCHEE...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE...PEARSON...AXSON...AMBROSE...PRIDGEN...
DOUGLAS AND BROXTON THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3155 8307 3161 8306 3167 8300 3174 8300
3180 8297 3179 8292 3165 8277 3120 8271
3119 8305 3127 8304 3133 8307 3136 8311
3140 8314 3145 8315
TIME...MOT...LOC 2038Z 203DEG 17KT 3142 8309 3131 8306
TRABERTSpecial weather statement, Jun 11, 4:40 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT MON JUN 11 2012
GAZ136-112115-
WAYNE-
440 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF BROADHURST...OR 10
MILES SOUTHWEST OF GARDI...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST...
JESUP...GARDI AND DOCTORTOWN THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3172 8188 3167 8184 3166 8181 3164 8178
3159 8171 3158 8169 3156 8169 3135 8186
3135 8194 3137 8203 3143 8205
TIME...MOT...LOC 2040Z 210DEG 16KT 3145 8192
TRABERTSpecial weather statement, Jun 11, 4:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT MON JUN 11 2012
GAZ132-149-163-112130-
ATKINSON-CLINCH-COFFEE-
459 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON...
NORTHWESTERN CLINCH AND EXTREME SOUTHEASTERN COFFEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
OF PEARSON TO 8 MILES NORTHWEST OF DU PONT...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...DU
PONT...HOMERVILLE...COGDELL AND AXSON THROUGH 530 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3134 8302 3138 8268 3128 8267 3128 8270
3123 8270 3118 8267 3098 8265 3097 8298
3118 8298 3118 8305
TIME...MOT...LOC 2100Z 270DEG 13KT 3125 8293 3106 8297
TRABERTSpecial weather statement, Jun 11, 5:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT MON JUN 11 2012
GAZ153-154-112130-
COASTAL GLYNN-INLAND GLYNN-
501 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GLYNN
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM
EDT...
AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM EVERETT TO 4
MILES EAST OF THALMANN...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...EVERETT AND
BOYS ESTATE THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3127 8170 3138 8171 3140 8169 3140 8166
3146 8162 3136 8152 3134 8144 3131 8142
TIME...MOT...LOC 2102Z 248DEG 23KT 3141 8161 3131 8159
TRABERTSpecial weather statement, Jun 11, 5:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT MON JUN 11 2012
FLZ020-GAZ150-162-163-112145-
CLINCH-ECHOLS-HAMILTON-WARE-
508 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CLINCH...ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF COGDELL TO 11 MILES NORTHWEST OF MAYDAY TO 7 MILES WEST OF
STATENVILLE TO 12 MILES WEST OF BLUE SPRINGS...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND COGDELL...
STATENVILLE...MAYDAY...JENNINGS...BLUE SPRINGS...DU PONT...
HOMERVILLE...MANOR...ARGYLE AND WEST LAKE THROUGH 545 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8314 3079 8314 3086 8309 3086 8302
3088 8298 3110 8298 3118 8285 3119 8237
3090 8254 3062 8264 3043 8311 3043 8323
3046 8323 3047 8325 3052 8325 3063 8328
TIME...MOT...LOC 2108Z 269DEG 24KT 3112 8281 3094 8313
3073 8313 3050 8341
TRABERTSpecial weather statement, Jun 11, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT MON JUN 11 2012
GAZ134>136-112145-
APPLING-BACON-WAYNE-
513 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
SOUTHERN APPLING AND CENTRAL BACON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF SURRENCY TO 3 MILES NORTH OF BROADHURST...MOVING NORTHEAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SCREVEN...BROADHURST...GARDI...JESUP...SURRENCY...ODUM AND DOCTORTOWN
THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3187 8211 3183 8206 3182 8201 3179 8199
3180 8196 3177 8195 3176 8191 3173 8190
3168 8185 3166 8181 3159 8171 3153 8166
3143 8179 3159 8250 3188 8215
TIME...MOT...LOC 2113Z 238DEG 27KT 3162 8231 3153 8190
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:08 PM EDT | Special Weather Statement | JAX | Hamilton | 37 min |
| Jun 11, 5:49 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jun 11, 6:05 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Jun 11, 6:09 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jun 11, 6:22 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| Jun 11, 6:47 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 28 min |
| Jun 11, 6:50 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jun 11, 6:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 11, 6:55 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 35 min |
| Jun 11, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 46 min |
| Jun 11, 7:04 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 11, 7:05 PM EDT | Special Marine Warning | JAX | 115 min | |
| Jun 11, 7:27 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 48 min |
| Jun 11, 7:37 PM EDT | Special Weather Statement | JAX | Nassau | 53 min |
| Jun 11, 7:49 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| Jun 10, 9:25 PM EDT | Special Weather Statement | JAX | Bacon | 35 min |
| Jun 11, 3:15 PM EDT | Special Weather Statement | JAX | Jeff Davis | 45 min |
| Jun 11, 4:19 PM EDT | Special Weather Statement | JAX | Coffee | 26 min |
| Jun 11, 4:38 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 52 min |
| Jun 11, 4:40 PM EDT | Special Weather Statement | JAX | Wayne | 35 min |
| Jun 11, 4:59 PM EDT | Special Weather Statement | JAX | Atkinson | 31 min |
| Jun 11, 5:01 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 11, 5:32 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 28 min |
| Jun 11, 5:59 PM EDT | Special Weather Statement | JAX | Wayne | 31 min |
| Jun 11, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 43 min |
| Jun 11, 6:16 PM EDT | Special Weather Statement | JAX | Camden | 29 min |
| Jun 11, 6:22 PM EDT | Special Weather Statement | JAX | Charlton, Glynn | 23 min |
| Jun 11, 6:27 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 48 min |
| Jun 11, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 45 min |
| Jun 11, 7:13 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.